Publications
Some algorithms on the star operation applied to finite languages. Semigroup Forum. 1984;28:187-197.Edit
The gap between partial and full. Internat. J. Algebra Comput.. 1998;8:399-430.Edit
Profinite identities for finite semigroups whose subgroups belong to a given pseudovariety. J. Algebra Appl.. 2003;2:137-163.Edit
Finite semigroups and universal algebra. Vol 3 World Scientific Publishing Co., Inc., River Edge, NJ 1994.Edit
Limit cycles for a class of quintic Z_6-equivariant systems without infinite critical points. Bulletin of the Belgian Mathematical Society - Simon Stevin. 2014;(21):841-857.Edit
Backward volume contraction for endomorphisms with eventual volume expansion. C. R. Math. Acad. Sci. Paris. 2006;342:259-262.Edit
Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension. Electron. Res. Announc. Amer. Math. Soc.. 2003;9:26-31.Edit
Strong stochastic stability for non-uniformly expanding maps. Ergodic Theory Dynam. Systems. 2013;33:647-692.Edit
Topological structure of (partially) hyperbolic sets with positive volume. Trans. Amer. Math. Soc.. 2008;360:5551-5569.Edit
Strong statistical stability of non-uniformly expanding maps. Nonlinearity. 2004;17:1193-1215.
Non-uniformly expanding dynamics: stability from a probabilistic viewpoint. Discrete Contin. Dynam. Systems. 2001;7:363-375.
SRB measures for almost Axiom A diffeomorphisms. Ergodic Theory Dynam. Systems. 2016;36(7):2015-2043.Edit
On the continuity of the SRB entropy for endomorphisms. J. Stat. Phys.. 2006;123:763-785.Edit
Statistical analysis of non-uniformly expanding dynamical systems Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro 2003.
A Variational Principle for Impulsive Semiflows. Journal of Differential Equations. 2015;259:4229-4252.Edit
Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc.. 2013;141:3943-3955.Edit
From rates of mixing to recurrence times via large deviations. Adv. Math.. 2011;228:1203-1236.Edit
Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction. Adv. Math.. 2010;223:1706-1730.Edit